Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aches

Aches

Iv got sporadic shooting pains on sole of feet, it then follows with a calf cramp, then leaves an ache , more than a pain in my ankle. Happens constantly throughout the day. Does anyone else experience this or am I just alone with this one

A MyMSTeam Member said:

Same as me I was on Tecferdira for 2 and a half years and it just stopped working for me that's why my ms team decided it was time for something stronger and that's why I was put on the lemtrada. Fingers crossed 🤞 for the both of us I think!! Hope it works out for you 😊🙏🏻 xx

posted almost 5 years ago
A MyMSTeam Member said:

I have pain, aching, and cramping almost everyday just above my foot on front side, it is the muscle that allows flexing of foot up or down( forget the name of it). It wears down rather quickly and is cause of foot drop

posted almost 5 years ago
A MyMSTeam Member said:

Thanks everyone. Been to doc and contacted my ms nurse and the conclusion is that it's a suspected relapse affecting my foot! Hopefully when I get on my new med soon things will calm down, fingers crossed x

posted almost 5 years ago
A MyMSTeam Member said:

Hello my lovely
To me it sounds like drop foot because that's how mine started. My advice is to see your GP/or ms team. It's worth checking out. xx💕❤️xx

posted almost 5 years ago
A MyMSTeam Member said:

Is it not due to high levels of Uris acid in your system? Or what is commonly known as gout. Ask your doctor or specialist.

posted almost 5 years ago
Already a Member? Log in